# SDR AALA20040248

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS EMERGENCY LIGHT AT ROW 16 INOPERATIVE.  SPLICED WIRES UNDER SEAT FOR EMERGENCY EGRESS LIGHT AT ROW 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
